advertisement
Question
Posted by: angel | 2007/07/13

absent periods

my periods were supposed to come the beginning of the month. i have been using a condom for the past 2 months after stopping contraceptives, so i am very sure that i can't be pregnant. i get the normal symptoms before my periods(severe headaches,lower pains,etc) but nothing is happening. But i have observed that my urine has been very dark and smelly for the past 3 weeks. i have been drinking a lot of water, citro soda and mist pot cit thinking that the problem will go. this will help temporarily but then the following morning i experience the very same thing. What can the problem be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should do a pregnancy test as condoms are not 100% safe. Periods can be irregular after stopping the Pill, so this could also be the cause for your late period.
In terms of the urine, perhaps you should see a doctor to check whether you have a bladder infection and need antibiotics.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement